Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Hair fall. Using nisim hair stimulating extract, increased hair fall. Treatment?

My hair s falling like crazy, I started using Nisim hair stimulating extract and my hair started falling more after 2 weeks usage so I stopped using it but now the speed of hairfall is still very high like it was never before. Before the use of this product my hair used to fall but not like this. I lose more than 200 hair strands per day and I think I'll go bald soon:( I'm 30 year old female.
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Welcome to Healthcare Magic
You are having Acute Telogen effluvium according to your description. It is a hair loss pattern usually triggered by a physical stress like viral fever, typhoid fever, hepatitis, pregnancy etc or mental stress which you would have had about 3 - 6 months prior to onset of hair fall.
It could also be due to underlying anemia and thyroid abnormalities.
You need to check your hemoglobin levels, serum ferritin levels and thyroid status. It is better to see a dermatologist for a thorough evaluation.
I went through the ingredients of Nisim hair stimulating extract and it seems fine. It is unlikely that the fall is due to it. You may continue the same.
Please have a diet including green leafy vegetables, eggs, milk.
Answered: Thu, 25 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor